IJPAM: Volume 95, No. 4 (2014)
STABILITY OF NONLINEAR LARGE-SCALE SYSTEMS
WITH NON-DIFFERENTIABLE AND INTERVAL
TIME-VARYING DELAY IN INTERCONNECTION
Department of Mathematics
Chiangmai, 50290, THAILAND
Abstract. This paper addresses decentralized exponential stability problem for a class of nonlinear large-scale systems with time-varying delay in interconnection is considered. The time delay is any continuous function belonging to a given interval, but not necessary to be differentiable. By constructing a suitable augmented Lyapunov-Krasovskii functional combined with Leibniz-Newton's formula, new delay-dependent sufficient conditions for the existence of decentralized exponential stability is established in terms of LMIs.
Received: January 16, 2014
AMS Subject Classification: 93C30, 93D20, 37C75, 34G20, 93A15
Key Words and Phrases: decentralized exponential stability, nonlinear large-scale systems, interval time-varying delay, Lyapunov function, linear matrix inequalities
Download paper from here.
DOI: 10.12732/ijpam.v95i4.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 503 - 514